Affine algebras in congruence modular varieties

Herrmann, Christian: Affine algebras in congruence modular varieties. Acta scientiarum mathematicarum, (41) 1-2. pp. 119-125. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_001_002_119-125.pdf

Download (959kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
Page Range: pp. 119-125
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 125. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14707

Actions (login required)

View Item View Item